Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Painful sore lumps on legs getting larger. Diagnosed with Sjogrens. Reasons ?

Hi I have been diagnoised with Sjogrens and the past two days I have develped very sore lumps on my legs. They are getting larger this afternoon and are painful to touch. They seem to be cemetrical to each other. They are very firm and quite sore to touch. They are getting red in appearance. They are not bug bites. Do you know what they are?
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.

I dont think these bumps are related to sjogrens.

You might have developed furuncles.

These are deep bacterial infections.

Treatment is with antibiotics but the choice of antibiotics should be based on culture and sensitivity tests.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Sat, 28 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor